Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2022, 4:37 PM CDT for Reeves County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2022, 4:37 PM CDT (21:37 UTC)
- Expired
- Jun 1, 2022, 5:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Reeves County, TX
The radar
The Midland/Odessa radar (KMAF), 147 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1844 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
470
WUUS54 KMAF 012137
SVRMAF
TXC389-012230-
/O.NEW.KMAF.SV.W.0113.220601T2137Z-220601T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
437 PM CDT Wed Jun 1 2022
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
West central Reeves County in southwestern Texas...
* Until 530 PM CDT.
* At 437 PM CDT, a severe thunderstorm was located over Toyah, moving
northeast at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Pecos, Toyah and Pecos Municipal Airport.
This includes Interstate 20 between mile markers 16 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3157 10380 3146 10349 3145 10349 3142 10345
3143 10344 3143 10340 3119 10377 3129 10394
TIME...MOT...LOC 2137Z 213DEG 20KT 3129 10382
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
912 follow-up statements
171
WWUS54 KMAF 012156
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
456 PM CDT Wed Jun 1 2022
TXC389-012230-
/O.CON.KMAF.SV.W.0113.000000T0000Z-220601T2230Z/
Reeves TX-
456 PM CDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL REEVES COUNTY...
At 456 PM CDT, a severe thunderstorm was located near Toyah, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pecos, Toyah and Pecos Municipal Airport.
This includes Interstate 20 between mile markers 19 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3152 10367 3146 10349 3145 10349 3142 10345
3143 10344 3143 10340 3122 10379 3128 10384
TIME...MOT...LOC 2156Z 236DEG 26KT 3135 10370
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
91474
WWUS54 KMAF 012215
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
515 PM CDT Wed Jun 1 2022
TXC389-012230-
/O.CON.KMAF.SV.W.0113.000000T0000Z-220601T2230Z/
Reeves TX-
515 PM CDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL REEVES COUNTY...
At 515 PM CDT, a severe thunderstorm was located 8 miles west of
Pecos, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pecos and Pecos Municipal Airport.
This includes Interstate 20 between mile markers 28 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3152 10367 3146 10349 3145 10349 3142 10345
3143 10344 3143 10340 3130 10365 3140 10375
TIME...MOT...LOC 2215Z 212DEG 19KT 3142 10365
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
91What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:05 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 1, 3:05 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
305 PM CDT Wed Jun 1 2022
...New SHORT TERM, LONG TERM...
.AVIATION...
(18Z TAFS)
Issued at 1223 PM CDT Wed Jun 1 2022
A complex setup is in this place this afternoon with a cold front
situated near Lubbock, progged to push southward throughout the next
24 hrs, bringing low clouds and a northeasterly wind shift. These
clouds will likely bring MVFR conditions to most terminals with
and possibly IFR at CNM/HOB late overnight into tomorrow morning.
Additionally, scattered thunderstorm development activity is
anticipated this afternoon which will likely produce outflow
boundaries, further complicating the wind field late this
afternoon and evening. Given low confidence in terminal impacts,
will monitor/amend as necessary. Otherwise, VFR conditions are
prevailing with gusty winds out of the southeast this afternoon
and a shift to the east-northeast as the front pushes southward.
Current front timing looks to get through HOB/CNM around 00z and
MAF/INK/PEQ/FST by 03z.
&&
.SHORT TERM...
(This afternoon through Thursday night)
Issued at 301 PM CDT Wed Jun 1 2022
Latest surface observations and extent of low cloud cover pin the
cold front now nosing into northern Lea County A dryline will bisect
this cold front, extending southward through the Big Bend in the
vicinity of the western high terrain. Low level moisture is quite
prevalent across the area with dewpoints in the mid-60s reaching as
far west as the dryline, possibly higher right along the leading
edge of the boundaries due to moisture pooling. This combined with
high temperatures in the mid 90s within the warm sector ahead of the
cold front/dryline supports a moderately unstable environment with
~2,500 J/kg of MLCAPE. Model soundings show fairly steep mid-upper
level lapse rates and modest shear with 30-35kts of effective bulk
shear by 00z. Hi-res models generally agree that convective
initiation (CI) will occur first around 19-20z across the higher
terrain of the Davis Mountains and southeast New Mexico along the
dryline as elevated heat sources will overcome the low-level capping
easier. Beyond CI, thunderstorm development/location will rely
heavily on the southward progression of the cold front and the
location of outflow boundaries, both from old convection across the
TX Panhandle from last night as well as new convection from this
afternoon. Storms are expected to gradually move south and eastward
as the front pushes southward with the possibility of multicell
clusters setting up across the Permian Basin this evening. The main
threats from this afternoon/evening's convection will be very large
hail and damaging winds but an isolated tornado cannot be ruled out
should a few cells remain discrete before growing upscale. Given
relatively slow storm motions and the possibility of discrete
propagation, flash flooding is also a concern this
afternoon/evening.
Rain chances continue into the early overnight hours from any
lingering convection/outflow boundaries as well as the southward
progression of the cold front. Northeasterly flow behind the cold
front resulting in cold advection paired with evaporative cooling
from any convection will result in cooler temperatures overnight,
with lows in the mid 50s to low 60s for most. Post frontal flow
will be gusty, resulting in strong gap winds through Guadalupe
Pass late this evening with a High Wind Warning in effect through
16z Thursday. Thanks to the continued cold advection and cloud
cover behind the front, high temperatures tomorrow will be 10-15
degrees cooler than today, mostly north of I-10. Storms will be
possible once again on Wednesday, mostly across the western high
terrain later in the day. A few strong to severe storms are
possible with moist easterly upslope flow with moderate shear.
Strong wind and hail remain the primary concerns.
-Munyan
&&
.LONG TERM...
(Friday through Tuesday)
Issued at 301 PM CDT Wed Jun 1 2022
Short and sweet due to ongoing short-term concerns. Lingering
convection will be possible Friday, mainly across northern areas
of the CWA in upslope flow behind the frontal boundary. Friday
will also be a transition day as the aforementioned boundary
becomes diffuse and undergoes frontolysis. Then Ma Nature turns up
the furnace Saturday and especially as we get into next week with
widespread triple-digit heat expected Monday through at least the
middle of the week. This will serve to dry out fine fuels and
exacerbate areas that missed out on precipitation. Therefore
increasingly critical fire weather conditions are possible,
especially Monday and Tuesday. With the exception of some
diurnally-driven convection over the western Low Rolling Plains
Tuesday, the grids beyond Friday are dry.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 60 79 64 87 / 60 20 20 40
Carlsbad 62 76 61 89 / 60 30 30 50
Dryden 71 93 73 95 / 20 10 10 10
Fort Stockton 67 80 66 93 / 50 20 20 40
Guadalupe Pass 59 72 60 86 / 30 30 40 50
Hobbs 58 75 58 86 / 60 20 30 50
Marfa 60 80 55 87 / 60 40 30 30
Midland Intl Airport 61 79 65 89 / 60 10 20 40
Odessa 62 79 66 89 / 60 10 20 40
Wink 64 81 64 92 / 60 20 30 40
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from 11 PM CDT /10 PM MDT/ this evening to 11
AM CDT /10 AM MDT/ Thursday for Guadalupe and Delaware
Mountains.
NM...None.
&&
SHORT TERM...84
LONG TERM....70
AVIATION...84Hazardous weather outlook, Jun 1, 2:26 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 226 PM CDT Wed Jun 1 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-021930- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 226 PM CDT Wed Jun 1 2022 /126 PM MDT Wed Jun 1 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Thunderstorms are likely through tonight especially across portions of southeastern New Mexico and the northern Permian Basin. Some of these storms will become strong to severe and produce large hail, damaging winds, and an isolated tornado. Locally heavy rain will also be possible. A High Wind Warning is in effect for Guadalupe Pass this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Thursday through Friday night. A few of theses storms could become strong with hail and wind the main concerns. A High Wind Warning is in effect Thursday morning for Guadalupe Pass. Unusually hot temperatures are expected Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 70
In the hours before
Special weather statement, Jun 1, 4:13 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
413 PM CDT Wed Jun 1 2022
TXZ075-274-012200-
Pecos TX-Reeves County Plains TX-
413 PM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of northwestern Pecos
and southeastern Reeves Counties through 500 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Pecos, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coyanosa and B F Goodrich Testing Track.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3102 10337 3114 10351 3139 10329 3124 10295
TIME...MOT...LOC 2113Z 236DEG 14KT 3119 10333
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
91Special weather statement, Jun 1, 4:19 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
419 PM CDT Wed Jun 1 2022
TXZ272-273-278-012200-
Van Horn and Highway 54 Corridor TX-Eastern Culberson County TX-
Davis Mountains Foothills TX-
419 PM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of central Culberson
County through 500 PM CDT...
At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Plateau, or 19 miles northeast of Van Horn, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Culberson
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3120 10474 3135 10471 3134 10434 3110 10440
TIME...MOT...LOC 2119Z 280DEG 19KT 3127 10464
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
91Special weather statement, Jun 1, 4:23 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
423 PM CDT Wed Jun 1 2022
TXZ276>278-012215-
Marfa Plateau TX-Davis Mountains Foothills TX-Davis Mountains TX-
423 PM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of north central Jeff
Davis County through 515 PM CDT...
At 423 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Kent, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Jeff
Davis County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3094 10441 3105 10417 3075 10411 3083 10442
TIME...MOT...LOC 2123Z 272DEG 13KT 3089 10433
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
91Special weather statement, Jun 1, 4:27 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
427 PM CDT Wed Jun 1 2022
TXZ277-278-012215-
Davis Mountains Foothills TX-Davis Mountains TX-
427 PM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of northwestern
Brewster and southeastern Jeff Davis Counties through 515 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
McDonald Observatory, or 7 miles northwest of Fort Davis, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Davis, McDonald Observatory, Davis Mountains State Park, Black
Mountain, Indian Lodge and Fort Davis National Historical Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3061 10405 3078 10399 3074 10356 3049 10369
TIME...MOT...LOC 2127Z 285DEG 14KT 3069 10397
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
91Special weather statement, Jun 1, 4:32 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
432 PM CDT Wed Jun 1 2022
TXZ059-274-012215-
Loving TX-Reeves County Plains TX-
432 PM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of northwestern Reeves
and south central Loving Counties through 515 PM CDT...
At 432 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mentone, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mentone and Slash Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.
&&
LAT...LON 3158 10381 3173 10389 3192 10361 3171 10347
TIME...MOT...LOC 2132Z 234DEG 14KT 3170 10376
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
91Special weather statement, Jun 1, 4:36 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
436 PM CDT Wed Jun 1 2022
TXZ045-050-012200-
Andrews TX-Gaines TX-
436 PM CDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of northwestern Andrews
and southwestern Gaines Counties through 500 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Eunice, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Andrews and southwestern Gaines Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3236 10298 3254 10306 3270 10270 3242 10260
TIME...MOT...LOC 2135Z 255DEG 20KT 3247 10294
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
16The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:04 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 56 min |
| May 31, 7:59 PM CDT | Special Weather Statement | MAF | 46 min | |
| May 31, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 49 min |
| May 31, 8:37 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 31, 8:38 PM CDT | Special Weather Statement | MAF | Jeff Davis | 52 min |
| Jun 1, 2:42 PM CDT | Special Weather Statement | MAF | Jeff Davis | 48 min |
| Jun 1, 3:12 PM CDT | Special Weather Statement | MAF | 48 min | |
| Jun 1, 3:22 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos | 53 min |
| Jun 1, 3:23 PM CDT | Special Weather Statement | MAF | Culberson | 52 min |
| Jun 1, 3:26 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 64 min |
| Jun 1, 3:43 PM CDT | Special Weather Statement | MAF | Reeves | 47 min |
| Jun 1, 3:52 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 68 min |
| Jun 1, 4:03 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| Jun 1, 4:09 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 66 min |
| Jun 1, 4:13 PM CDT | Special Weather Statement | MAF | Ward | 47 min |
| Jun 1, 4:19 PM CDT | Special Weather Statement | MAF | Culberson | 41 min |
| Jun 1, 4:23 PM CDT | Special Weather Statement | MAF | Jeff Davis | 52 min |
| Jun 1, 4:27 PM CDT | Special Weather Statement | MAF | Jeff Davis | 48 min |
| Jun 1, 4:32 PM CDT | Special Weather Statement | MAF | Loving | 43 min |
| Jun 1, 4:34 PM CDT | Flash Flood Warning | MAF | Brewster, Jeff Davis, Pecos, Reeves | 4 hr |
| Jun 1, 4:36 PM CDT | Special Weather Statement | MAF | Andrews | 24 min |
| Jun 1, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 50 min |
| Jun 1, 4:52 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Winkler | 53 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 65 min |
| Jun 1, 4:56 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 64 min |
| Jun 1, 5:02 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 58 min |
| Jun 1, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward | 53 min |
| Jun 1, 5:09 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
| Jun 1, 5:12 PM CDT | Special Weather Statement | MAF | Gaines | 48 min |
| Jun 1, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 54 min |
| Jun 1, 5:26 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis, Reeves | 32 min |
| Jun 1, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Loving, Winkler | 62 min |
| Jun 1, 5:49 PM CDT | Special Weather Statement | MAF | Andrews | 26 min |
| Jun 1, 5:52 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Ward, Winkler | 53 min |
| Jun 1, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 64 min |
| Jun 1, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 58 min |
| Jun 1, 6:09 PM CDT | Special Weather Statement | MAF | Loving | 51 min |
| Jun 1, 6:16 PM CDT | Special Weather Statement | MAF | Gaines | 29 min |
| Jun 1, 6:22 PM CDT | Special Weather Statement | MAF | Loving | 38 min |
| Jun 1, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| Jun 1, 6:29 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Jun 1, 6:35 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| Jun 1, 6:59 PM CDT | Special Weather Statement | MAF | Ector | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.